MathSciNet Relay Station
MathSciNet bibliographic data
MR1823905 16S34 (20C07)
Li, Yuanlin; Parmenter, M. M. Hypercentral units in integral group rings. Proc. Amer. Math. Soc. 129 (2001), no. 8, 2235–2238.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement